Discussions that mention vicodin

Addiction & Recovery board


Hi Jim,

If you can taper down, this is the way to go. The first few days with NO Fioricet will not be pleasant, you CAN get thru it. You DO NOT want to CT this drug. You can have a seizure. I was addicted to it for about a year and a half. I had Vicodin to help me with some of the w/d's. I'm sure the Valium will help w/ the anxiety (sp?). but this obviously will not help with the headaches. I was up to 10 per day....I started by cutting down 1 pill per day. Excedrin Migraine also helps.

You CAN do this........I was in the same boat you are in, but I am off the Fioricet now. You will be fine. Are you taking any kind of preventive meds for your migraines? I'm taking Inderal LA, very effective in cutting my migraines down. Let me know how you are doing.........my demon is now Soma's for my back.............darn those litte pills............I will be praying for you :)

sons2